Hongjiong Tian
Title
Cited by
Cited by
Year
The asymptotic stability of one-parameter methods for neutral differential equations
JX Kuang, JX Xiang, HJ Tian
BIT Numerical Mathematics 34 (3), 400-408, 1994
1171994
The exponential asymptotic stability of singularly perturbed delay differential equations with a bounded lag
H Tian
Journal of Mathematical Analysis and Applications 270 (1), 143-149, 2002
882002
The numerical stability of linear multistep methods for delay differential equations with many delays
T Hong-Jiong, K Jiao-Xun
SIAM journal on numerical analysis 33 (3), 883-889, 1996
561996
Numerical and analytic dissipativity of the θ-method for delay differential equations with a bounded variable lag
H Tian
International Journal of Bifurcation and Chaos 14 (05), 1839-1845, 2004
542004
Differential algebraic equations with after-effect
CTH Baker, CAH Paul, H Tian
Journal of computational and applied mathematics 140 (1-2), 63-80, 2002
452002
The stability of the θ-methods in the numerical solution of delay differential equations with several delay terms
T Hongjiong, K Jiaoxun
Journal of computational and applied mathematics 58 (2), 171-181, 1995
411995
Periodic and almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay
Y Song, H Tian
Journal of Computational and Applied Mathematics 205 (2), 859-870, 2007
372007
Asymptotic stability of numerical methods for linear delay parabolic differential equations
H Tian
Computers & Mathematics with Applications 56 (7), 1758-1765, 2008
332008
Accelerate overrelaxation methods for rank deficient linear systems
H Tian
Applied Mathematics and computation 140 (2-3), 485-499, 2003
282003
Integration processes of ordinary differential equations based on Laguerre-Radau interpolations
BY Guo, ZQ Wang, HJ Tian, LL Wang
Mathematics of Computation 77 (261), 181-199, 2008
272008
The stability analysis of the θ-methods for delay differential equations
HJ Tian, JX Kuang
Journal of Computational Mathematics, 203-212, 1996
271996
Asymptotic expansion for the solution of singularly perturbed delay differential equations
H Tian
Journal of mathematical analysis and applications 281 (2), 678-696, 2003
242003
The stability of linear multistep methods for linear systems of neutral differential equations
H Tian, J Kuang, L Qiu
Journal of Computational Mathematics, 125-130, 2001
202001
Numerical modelling by delay and Volterra functional differential equations
CTH Baker, GA Bocharov, A Filiz, NJ Ford, CAH Paul, FA Rihan, A Tang, ...
Topics in Computer Mathematics and its Applications, LEA Athens, Hellas, 113-137, 1999
171999
Asymptotic Stability of Linear Neutral Delay Differential-Algebraic Equations and Runge--Kutta Methods
H Tian, Q Yu, J Kuang
SIAM Journal on Numerical Analysis 52 (1), 68-82, 2014
152014
On the reverse order law (AB)^ D= B^ DA^ D
H Tian
JOURNAL OF MATHEMATICAL RESEARCH AND EXPOSITION-CHINESE EDITION- 19, 355-358, 1999
151999
Asymptotic and numerical stability of systems of neutral differential equations with many delays
J Kuang, H Tian, T Mitsui
Journal of computational and applied mathematics 223 (2), 614-625, 2009
142009
Numerical treatment of singularly perturbed delay differential equations
H Tian
PQDT-Global, 2000
142000
Numerical solution of the static beam problem by Bernoulli collocation method
Q Ren, H Tian
Applied Mathematical Modelling 40 (21-22), 8886-8897, 2016
132016
Dissipativity of delay functional differential equations with bounded lag
H Tian, N Guo, A Shen
Journal of mathematical analysis and applications 355 (2), 778-782, 2009
132009
The system can't perform the operation now. Try again later.
Articles 1–20